# SDR SWIA202264781

- Difficulty date: February 16, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER AFT WET AREA, FWD OF WASTE BOX, SHEAR CLIP CORRODED AT FRAME 88 BETWEEN STRINGERS 23R AND 24R    (C CHECK RO 03/07/2022)   REMOVED AND REPLACED SHEAR CLIP AT FR88 BETWEEN STGR 23R AND 24R REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
